# SDR 96ZZZX2625

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56119433N
- Condition: Corroded
- Location: Fs 270 Rt L36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE RT SIDE STRUCTURAL FRAME STA 270 HAS CORROSION FROM L21R TO L36R.  INSTALLED NEW SECTION OF FRAME AT FS 270 FROM L21R TO L36R IAW SRM 53-2-5, FIGURE 8C-2, AND SRM 51-1-21, SRM 51-1-20D.
